# SDR SIMA20210528002

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LOWER SURROUND HAS CORROSION AROUND NUTPLATE HOLE FOR LOWER TRIM. (ON FRAME 22R, BETWEEN LOCATION STR 15R AND STR 16R) (LEVEL 1 CORROSION MAJOR REPAIR)-C/A-REPAIRED SERVICE DOOR AFT LOWER SURROUND FRAME 22, BETWEEN STRINGERS 15R AND 16R IAW SRM 53-00-04 ITEM #16.
